Home 2012 2010

2 0 1 1



Books:
abstract download abstract D.E. Pelinovsky, Localization in Periodic Potentials: from Schrodinger Operators to the Gross-Pitaevskii Equation (Cambridge University Press, Cambridge) (2011)





Invited articles:
abstract download D. Pelinovsky, Survey on global existence in the nonlinear Dirac equations in one dimension, "Harmonic Analysis and Nonlinear Partial Differential Equations" (Editors T. Ozawa and M. Sugimoto) RIMS Kokyuroku Bessatsu, B26, 37-50 (2011)





Regular articles:
abstract download C. Gallo and D. Pelinovsky, On the Thomas-Fermi ground state in a harmonic potential, Asymptotic Analysis 73, 53-96 (2011)
abstract download D. Pelinovsky, Traveling monotonic fronts in the discrete Nagumo equation, Journal of Dynamics in Differential Equations 23, 167-183 (2011)
abstract download H.J.Hupkes, D.E. Pelinovsky, and B. Sandstede, Propagation failure in the discrete Nagumo equation, Proceedings of the AMS 139, 3537-3551 (2011)
abstract download E.W. Kirr, P.G. Kevrekidis, and D.E. Pelinovsky, Symmetry-breaking bifurcation in the nonlinear Schrodinger equation with symmetric potentials, Commun. Math. Phys. 308, 795-844 (2011)
abstract download D. Pelinovsky and A. Sakovich, Internal modes of discrete solitons near the anti-continuum limit of the dNLS equation, Physica D 240, 265-281 (2011)
abstract download A. Abdelrazec and D. Pelinovsky, Convergence of the Adomian decomposition method for initial-value problems, Numerical Methods for PDEs 27, 749-766 (2011)
abstract download D.E. Pelinovsky and P.G. Kevrekidis, Variational approximations of trapped vortices in the large-density limit, Nonlinearity 24, 1271-1289 (2011)
abstract download D. Badali, M. Chugunova, D.E. Pelinovsky, and S. Pollack, Regularized shock solutions in coating flows with small surface tension, Physics of Fluids 23, 093103 (8 pp) (2011)
abstract download O.N. Kirillov, D.E. Pelinovsky, and G. Schneider, Paradoxical transitions to instabilities in hydromagnetic Couette-Taylor flows, Physical Review E 84, 065301(R) (4 pages) (2011)





Proceedings papers:
abstract download C. Chong and D.E. Pelinovsky, Variational approximations of bifurcations of asymmetric solitons in cubic-quintic nonlinear Schrodinger lattices, Discrete and Continuous Dynamical Systems Series S 4, 1019-1031 (2011)